Volume 16, 2010, Number 2

Volume 16Number 1 ▷ Number 2 ▷ Number 3Number 4


An improved solution of Σi=1k 1/Xi = 1 in distinct integers when xixj for ij
Original research paper. Pages 1—4
Nechemia Burshtein
Full paper (PDF, 130 Kb) | Abstract

On the solvability of homogeneous two-sided systems in max-algebra
Original research paper. Pages 5—15
A. Aminu
Full paper (PDF, 247 Kb) | Abstract

Infinitely many insolvable Diophantine equations. II
Original research paper. Pages 16—23
Yasutsugu Fujita and Noriaki Kimura
Full paper (PDF, 196 Kb) | Abstract

Combined 2-Fibonacci sequences
Original research paper. Pages 24—28
Krassimir Atanassov
Full paper (PDF, 123 Kb)

Rows of odd powers in the modular ring Z4
Original research paper. Pages 29—32
J. V. Leyendekkers, A. Shannon
Full paper (PDF, 41 Kb) | Abstract

A note on some diagonal, row and partial column sums of a Zeckendorf triangle
Original research paper. Pages 33—36
A. G. Shannon
Full paper (PDF, 114 Kb) | Abstract


Volume 16Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.